[Sur la convergence à l'infini de la solution de Leray des équations bidimensionnelles de Navier–Stokes vers la valeur asymptotique imposée]
Dans cette Note on prouve que
In this Note we prove that
Accepté le :
Publié le :
Dan Socolescu 1
@article{CRMATH_2003__336_9_739_0, author = {Dan Socolescu}, title = {On the convergence at infinity of the {Leray} solution of the two-dimensional {Navier{\textendash}Stokes} equations to the prescribed asymptotic value}, journal = {Comptes Rendus. Math\'ematique}, pages = {739--744}, publisher = {Elsevier}, volume = {336}, number = {9}, year = {2003}, doi = {10.1016/S1631-073X(03)00127-4}, language = {en}, }
TY - JOUR AU - Dan Socolescu TI - On the convergence at infinity of the Leray solution of the two-dimensional Navier–Stokes equations to the prescribed asymptotic value JO - Comptes Rendus. Mathématique PY - 2003 SP - 739 EP - 744 VL - 336 IS - 9 PB - Elsevier DO - 10.1016/S1631-073X(03)00127-4 LA - en ID - CRMATH_2003__336_9_739_0 ER -
%0 Journal Article %A Dan Socolescu %T On the convergence at infinity of the Leray solution of the two-dimensional Navier–Stokes equations to the prescribed asymptotic value %J Comptes Rendus. Mathématique %D 2003 %P 739-744 %V 336 %N 9 %I Elsevier %R 10.1016/S1631-073X(03)00127-4 %G en %F CRMATH_2003__336_9_739_0
Dan Socolescu. On the convergence at infinity of the Leray solution of the two-dimensional Navier–Stokes equations to the prescribed asymptotic value. Comptes Rendus. Mathématique, Volume 336 (2003) no. 9, pp. 739-744. doi : 10.1016/S1631-073X(03)00127-4. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(03)00127-4/
[1] On Leray's problem of steady Navier–Stokes flow past a body in the plane, Acta Math., Volume 161 (1988), pp. 71-130
[2] The asymptotic behaviour of a vortex far away from a body in a plane flow of viscous fluid, Prikl. Mat. Mekh., Volume 34 (1970), pp. 911-925
[3] Asymptotic properties of Leray's solution of the stationary two-dimensional Navier–Stokes equations, Uspekhi Mat. Nauk, Volume 29 (1974), pp. 109-122
[4] Asymptotic properties of steady plane solutions of Navier–Stokes equations with bounded Dirichlet integral, Ann. Scuola Norm. Sup. Pisa, Volume 5 (1978), pp. 381-404
[5] Études de diverses équations intégrales non linéaires et de quelques problèmes que pose l'hydrodynamique, J. Math. Pures Appl., Volume 12 (1933), pp. 1-82
[6] Analiza Matematica, Vol. II, Editura Tehnica, Bucuresti, 1958
[7] Sur une classe de fonctions d'une variable complexe et sur certaines équations intégrales, Rend. Circ. Mat. Palermo, Volume 33 (1912), pp. 108-113
[8] On the asymptotic behaviour of solutions with bounded Dirichlet integral to the steady Navier–Stokes equations, C. R. Acad. Sci. Paris, Ser. I, Volume 330 (2000), pp. 427-432
[9] D. Socolescu, On the unique solvability of the Leray problem to the steady two-dimensional Navier–Stokes equations, submitted for publication
[10] On the unique solvability of the two-dimensional Poincaré-Stekloff problem for viscous incompressible fluids (S. Cleja-Tigoiu; D. Socolescu; V. Tigoiu, eds.), Geometry, Continua and Microstructures, Proceedings of the fifth International Seminar, Sinaia-Romania, September 26–28, 2001
[11] Verallgemeinerte analytische Funktionen, Akademie-Verlag, Berlin, 1963
Cité par Sources :
Commentaires - Politique